# SDR C8GA977103

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 224 - KPAP-KMIA - ON TAKEOFF ROLL, AT APPROXIMATELY 65 KTS, ENGINE NR 2 FAILED.  WITH PRONOUNCED VIBRATION IN POWER QUADRANT AND ENGINE FAIL LIGHT ILLUMINATED.  ENGINE READINGS, EPR 0, N1 22 PERCENT, N2 45 PERCENT, FF 1200, EGT 570 DEGREES.  (M)
